# SDR 95ZZZX2363

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N770JS
- Make and model: Boeing 707338C
- Aircraft serial: 19626
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Support Fitting
- Part number: 6522244
- Condition: Cracked
- Location: Rt Fillet Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING A FLEET COMPANY INSPECTION, THE LT FILLET FLAP TRANSMISSION SUPPORT FITTING WAS FOUND CRACKED.  SUPPORT FITTING IN THE PROCESS TO BE REPLACED IAW BOEING SIB 3251, REV. 2.
